Discussions By Condition: Muscle conditions

Back pain, right knee and leg pain and swelling. Sometimes cramping.

Posted In: Muscle conditions 1 Replies
  • Posted By: louise
  • October 13, 2006
  • 02:46 AM

:( Two months ago I had my annual blood work and phyiscal with my primary care phyiscan. I complained of knee and back pain. He suggested I excercise and join Weight Watchers. He didn't x-ray my knee. Two weeks later the pain got worse, so I called him. He wanted me to come because of my fasting blood glucose level. Thinking he would give me something for the pain, I went. Needless to say he didn't prescribe me anything for pain.

Two months later the pain is worse. My knee and ankle swells. I have pain in my right buttock going down to my right leg. My right knee and ankle is swollen. I sometimes drag my right leg without knowledge of doing it until someone mentions it. I work as a NA II in the local hospital, and the pain is so bad I dread going to work. My family and friends suggest I find another doctor. I just want to know why I'am in so much pain. Any advice?

Reply Flag this Discussion

1 Replies:

  • Hi,I have suffered from low back pain for a while now and I get pain down my left leg, as well. A couple of times I have experienced tingling and numbness in my lower left leg. I have a couple of bulging discs in my lower spine and the pain down my leg is sciatic radiation, which can be very painful.Perhaps your problem is from your back, which would mean physio.Sue F
    Anonymous 42,789 Replies
    • October 19, 2006
    • 03:49 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?